Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 13, 2024, 5:47 PM EDT for Franklin County, Gulf County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2024, 5:47 PM EDT (21:47 UTC)
- Expired
- Sep 13, 2024, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, FL, Gulf County, FL
The radar
The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:00 PM EDT | FLASH FLOOD | Port Saint Joe, FL | Water over the roads. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
304
WGUS52 KTAE 132147
FFWTAE
FLC037-045-140100-
/O.NEW.KTAE.FF.W.0082.240913T2147Z-240914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
547 PM EDT Fri Sep 13 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Franklin County in Big Bend Florida...
Southern Gulf County in the panhandle of Florida...
* Until 900 PM EDT /800 PM CDT/.
* At 547 PM EDT /447 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Port St.
Joe, Franklin, Creels, Hays Place, Beverly, Green Point, High
Bluff, Buck Siding, Bay City, Fort Gadsden, Apalachicola Airport,
Royal Bluff, St George Island St Pk, Tilton, Yent Place and Nine
Mile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3001 8456 2998 8452 3000 8447 2997 8445
2999 8444 2996 8426 2984 8431 2983 8444
2981 8450 2975 8453 2954 8497 2955 8512
2961 8525 2961 8540 2983 8546 2989 8543
2989 8506 3001 8500
FLASH FLOOD...RADAR INDICATED
$$
JCWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 4:04 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 13, 4:04 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
404 PM EDT Fri Sep 13 2024
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
...INSTANCES OF HEAVY RAIN AND FLASH FLOODING POSSIBLE FOR THE
REMAINDER OF TODAY AND TOMORROW...
.NEAR TERM...
(Through Saturday)
Issued at 401 PM EDT Fri Sep 13 2024
The remnant circulation associated with Francine will continue to
spin down in the Mississippi Valley. As it does so a broken to
overcast cloud deck will continue to plague the region. Instability
looks better across southern GA and the FL Big Bend tomorrow,
however, should this cloud deck not break then more stratiform rain
is on tap across the region. Remnants of Francine will continue to
pull in moisture towards the low center possibly leading to
backbuilding as northeast flow acts as a wall, funneling this
moisture across the same corridor. This corridor, currently,
according to hi-res guidance would put SE Alabama and parts of the
FL Panhandle under potential conditions to see isolated instances of
4+ inches of rain.
Expect daytime highs generally in the 80s with overnight lows
generally in the low to mid 70s.
&&
.SHORT TERM...
(Saturday night through Sunday night)
Issued at 401 PM EDT Fri Sep 13 2024
A Rex Block pattern across the Eastern US maintains wet/unsettled
weather this weekend as the remnant circulation of Francine
interacting with a lingering frontal boundary amidst an
unseasonably moist airmass. Heavy rainfall capable of instances of
flooding will therefore be the primary concern for parts of the
Tri-State area. Locations that have experienced very wet
antecedent conditions are especially sensitive. Otherwise, look
for mostly cloudy skies, widespread highs in the low/mid 80s and
overnight lows near 70.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 401 PM EDT Fri Sep 13 2024
The synoptic pattern becomes interesting, to say the least. Global
models show Francine's remnant circulation interacting with an area
of low pressure attempting to develop off the SE US coast early next
week. Thereafter, a large Omega Block forms over the center of the
country mid-late week with a strong northern stream upper
anticyclone prompting a pair of upper lows to slide SW into the Gulf
and Carolinas. Needless to say, our local weather is likely to
remain unsettled for the foreseeable future until these features
eventually exit the region.
Widespread 80s are forecast for highs while upper 60s to low 70s
hold overnight. A relative warming trend appears to arrive Thursday-
Friday as perhaps more sunshine returns to the Tri-State area.
&&
.AVIATION...
(18Z TAFS)
Issued at 401 PM EDT Fri Sep 13 2024
Terminals across the region are expected to bounce around between
MVFR to IFR as ceilings remain low. LIFR conditions could be
possible in terminals that experience heavy rainfall.
&&
.MARINE...
Issued at 401 PM EDT Fri Sep 13 2024
Although winds are forecast to remain fairly light the next several
days, an unsettled weather pattern supports daily chances for
showers and thunderstorms. Maritime convection will be capable of
gusty winds, lightning, waterspouts, and reduced visibility from
heavy rain. Prevailing east winds attempt to turn more northerly
late next week.
&&
.FIRE WEATHER...
Issued at 401 PM EDT Fri Sep 13 2024
Minimal fire concerns are expected the next few days as
wet/unsettled weather likely continues with mostly cloudy skies.
Wetting rains are possible across parts of the Tri-State area this
weekend into early next week. Otherwise, easterly transport winds
prevail.
&&
.HYDROLOGY...
Issued at 401 PM EDT Fri Sep 13 2024
The threat for heavy rain capable of instances of flash and/or
nuisance flooding continues for at least another couple of days.
Coastal Franklin, and parts of Walton & Bay County have been the
notable recipients this morning and afternoon, respectively with
very high rainfall accumulations reported. The culprit for those FL
Panhandle counties is a persistent semi-organized line of
thunderstorms producing incredible instantaneous rain rates while
moving generally east towards the Central Big Bend. Additional
flooding is possible in this storm's path. Given these trends, the
WPC intends to introduce a small risk upgrade to Slight (level 2
of 4) for the remainder of the Day 1 Outlook (valid until 12Z
Saturday) in areas near/downstream of the complex.
Looking ahead, hi-res guidance favors extensive trailing NW-SE-
oriented bands setting from the Upper MS Valley down into the FL
Big Bend tomorrow in association with the remnants of Francine.
Such a placement favors renewed heavy rain/flood potential,
particularly for portions of SE AL & SW GA where a Slight Risk is
in place and a Marginal (level 1 of 4) goes to the FL state line.
Flooding concerns appear to lessen by early next week, but daily
rain chances remain in the forecast.
In terms of rivers, we will be monitoring responses to recent heavy
rains, such as Choctawhatchee near Bruce. Overall, other river
levels are in decent shape.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 84 71 84 / 50 50 40 50
Panama City 74 86 72 84 / 30 10 20 50
Dothan 71 83 70 82 / 60 40 40 60
Albany 71 82 70 82 / 80 60 60 50
Valdosta 71 83 71 84 / 50 60 30 50
Cross City 72 87 73 87 / 50 70 20 40
Apalachicola 75 86 74 83 / 40 20 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for FLZ108-112-114-115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Oliver
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Special weather statement, Sep 13, 1:13 PM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
113 PM EDT Fri Sep 13 2024
GAZ123>126-144-145-131745-
Lee GA-Baker GA-Dougherty GA-Terrell GA-Mitchell GA-Calhoun GA-
113 PM EDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT DOUGHERTY...NORTH CENTRAL
MITCHELL...SOUTHWESTERN LEE...NORTHEASTERN BAKER...SOUTHEASTERN
CALHOUN AND SOUTHEASTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
THROUGH 145 PM EDT...
At 113 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Baconton, or 9 miles west of Putney, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Leesburg, Albany, Putney, Baconton, Leary, East Albany,
Marine Corps Logistics Base, Turner City, Walker, Stocks, Radium
Springs, Forrester, Lockett Crossing, South Albany, Southwest Ga
Regional A/P, Palmyra, Holt, Acree, and Williamsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3160 8400 3157 8400 3156 8398 3155 8398
3155 8400 3148 8400 3147 8398 3146 8398
3146 8400 3145 8400 3128 8428 3150 8451
3162 8444 3175 8418
TIME...MOT...LOC 1713Z 235DEG 25KT 3146 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Sep 13, 1:29 PM EDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
129 PM EDT Fri Sep 13 2024
FLZ007>010-012-108-112-131830-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-North Walton FL-Washington FL-
129 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...EASTERN
WALTON...HOLMES AND CENTRAL WASHINGTON COUNTIES THROUGH 230 PM
EDT/130 PM CDT/...
At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles south of Geneva to
8 miles east of Santa Rosa Beach. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Bonifay, Santa Rosa Beach, De Funiak Springs, Eglin Air Force
Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville, Esto,
Westville, Ebro, Noma, Whitehead Crossroads, Cerrogordo, Blue
Mountain Beach, Gritney, Seaside, and Rock Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3042 8623 3038 8616 3039 8611 3042 8614
3043 8612 3044 8616 3047 8613 3046 8619
3049 8620 3090 8604 3099 8590 3100 8553
3093 8555 3086 8560 3083 8560 3083 8557
3044 8567 3024 8615 3028 8629
TIME...MOT...LOC 1728Z 224DEG 18KT 3088 8587 3033 8612
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, Sep 13, 2:09 PM EDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
209 PM EDT Fri Sep 13 2024
FLZ009>013-108-112-131915-
Coastal Bay FL-Holmes FL-Inland Bay FL-Calhoun FL-South Walton FL-
Jackson FL-Washington FL-
209 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL JACKSON...BAY...
NORTHWESTERN CALHOUN...SOUTH CENTRAL WALTON...SOUTHEASTERN HOLMES AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA THROUGH 315 PM
EDT/215 PM CDT/...
At 208 PM EDT/108 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Bonifay to 14 miles
south of Vernon to 12 miles southeast of Santa Rosa Beach. Movement
was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Vernon, Chipley,
Marianna, Springfield, Hiland Park, Bradford, Cottondale, Greenwood,
Alford, Wausau, Moose Pond, Dirego Park, College Station, Gulf Resort
Beach, West Panama City, Camps Head, and Bahama Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3031 8611 3047 8574 3090 8563 3090 8506
3037 8528 3009 8576 3007 8580 3022 8605
3026 8619
TIME...MOT...LOC 1808Z 276DEG 22KT 3082 8563 3043 8580 3025 8610
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, Sep 13, 3:10 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
310 PM EDT Fri Sep 13 2024
FLZ010-012>014-112-132000-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-Washington FL-
310 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT BAY...CALHOUN AND SOUTHEASTERN
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA THROUGH 400 PM
EDT/300 PM CDT/...
At 310 PM EDT/210 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 15 miles southeast of
Chipley to 12 miles northeast of Lynn Haven to 7 miles west of Panama
City Beach. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, Moose Pond, Clarksville,
Abe Springs, Dirego Park, College Station, Gulf Resort Beach, West
Panama City, Chipola, Camps Head, Bahama Beach, Bennett, and Porter
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3023 8603 3040 8562 3057 8552 3056 8503
3031 8518 2997 8559
TIME...MOT...LOC 1910Z 276DEG 19KT 3059 8542 3040 8555 3022 8598
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Sep 13, 3:51 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
351 PM EDT Fri Sep 13 2024
FLZ012>014-112-132030-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
351 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN GULF...SOUTHEASTERN
BAY AND SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA
THROUGH 430 PM EDT/330 PM CDT/...
At 351 PM EDT/251 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 15 miles west of
Blountstown to near Panama City. Movement was southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Mexico Beach, Hiland Park, Tyndall Air Force Base, Parker, St Andrews
State Park, Abe Springs, Allanton, Cedar Grove, Dirego Park, Beacon
Beach, College Station, Bayou George, West Panama City, Biltmore
Beach, and Scotts Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3048 8528 3036 8504 3033 8505 3000 8537
3001 8538 3001 8539 2998 8539 2991 8546
3018 8581
TIME...MOT...LOC 1951Z 329DEG 6KT 3038 8531 3016 8571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Sep 13, 4:23 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
423 PM EDT Fri Sep 13 2024
FLZ013-026-132100-
Liberty FL-Calhoun FL-
423 PM EDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA AND NORTHWESTERN LIBERTY COUNTIES IN BIG
BEND FLORIDA THROUGH 500 PM EDT/400 PM CDT/...
At 423 PM EDT/323 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Blountstown, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Orange, Bristol, Clarksville, Abe Springs, Sharpstown,
Jensen Place, Marysville, Scotts Ferry, Kennys Mill, Estiffanulga,
Frink, Woods, Nixon Garden, and Hugh Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3026 8525 3044 8524 3047 8488 3020 8490
TIME...MOT...LOC 2023Z 273DEG 16KT 3035 8516
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 9:38 PM EDT | Special Marine Warning | TAE | 67 min | |
| Sep 13, 4:09 AM EDT | Special Marine Warning | TAE | 96 min | |
| Sep 13, 4:52 AM EDT | Areal Flood Advisory | TAE | Franklin | 113 min |
| Sep 13, 5:40 AM EDT | Special Marine Warning | TAE | 65 min | |
| Sep 13, 6:13 AM EDT | Flash Flood Warning | TAE | Franklin | 4 hr |
| Sep 13, 6:36 AM EDT | Special Marine Warning | TAE | 84 min | |
| Sep 13, 6:44 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 7:56 AM EDT | Special Marine Warning | TAE | 49 min | |
| Sep 13, 8:45 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Sep 13, 10:13 AM EDT | Special Marine Warning | TAE | 92 min | |
| Sep 13, 10:27 AM EDT | Areal Flood Warning | TAE | Franklin | 108 min |
| Sep 13, 11:37 AM EDT | Special Weather Statement | TAE | Walton | 53 min |
| Sep 13, 12:29 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 61 min |
| Sep 13, 12:33 PM EDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Sep 13, 1:08 PM EDT | Flash Flood Warning | TAE | Holmes, Walton | 2 hr |
| Sep 13, 1:29 PM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Sep 13, 1:38 PM EDT | Flash Flood Warning | TAE | Walton, Washington | 110 min |
| Sep 13, 2:09 PM EDT | Special Weather Statement | TAE | Jackson, Washington | 66 min |
| Sep 13, 2:25 PM EDT | Areal Flood Advisory | TAE | Bay, Holmes, Washington | 2 hr |
| Sep 13, 2:38 PM EDT | Areal Flood Advisory | TAE | Bay, Walton | 3 hr |
| Sep 13, 2:51 PM EDT | Flash Flood Warning | TAE | Bay, Walton, Washington | 3 hr |
| Sep 13, 3:01 PM EDT | Special Marine Warning | TAE | 119 min | |
| Sep 13, 3:10 PM EDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Sep 13, 3:24 PM EDT | Areal Flood Advisory | TAE | Calhoun, Gulf, Liberty | 3 hr |
| Sep 13, 3:44 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 3:51 PM EDT | Special Weather Statement | TAE | Bay, Calhoun | 39 min |
| Sep 13, 4:05 PM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 3 hr |
| Sep 13, 4:23 PM EDT | Special Weather Statement | TAE | Calhoun | 37 min |
| Sep 13, 5:44 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 6:01 PM EDT | Special Weather Statement | TAE | Gulf | 29 min |
| Sep 13, 6:45 PM EDT | Special Marine Warning | TAE | 90 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.